MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; ELECTRODES

BIO-DETEK INCORPORATED ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE; ELECTRODES
Model Number 8900-000219-01
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during functional testing, the associated device failed the self-test using these onestep pediatric pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The onestep pediatric pads were returned to zoll medical corporation for evaluation.The customer's report was verified and attributed the pads not being stored properly which led to a disconnected jumper wire (self test wire) on the electrode pad.This type of failure does not disable the electrode from delivering therapy when attached to a defibrillator.This is a malfunction which only impacts self-test of the electrode with the defibrillator.This type of malfunction does not pose any clinical impact and does not meet our guidelines for reportability.The pads were scrapped after testing.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONESTEP PEDIATRIC CPR MULTI-FUNCTION ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key21357478
Report Number1218058-2025-00018
Device Sequence Number8437927
Product Code MKJ
UDI-Device Identifier00847946023348
UDI-Public(01)00847946023348(17)250917(10)3823
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/17/2025
Device Model Number8900-000219-01
Device Lot Number3823
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown